# SDR SWIA200718532

- Difficulty date: July 23, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 24,928 hours, 36,707 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 2945 - IN FLIGHT AT CRUISE, BLUE HYDRAULIC SYSTEM FLUID WAS LEAKING.  PERFORMED PERMANENT HARDLINE REPAIR AT RIGHT ENGINE OUTBOARD NACELLE IAW MM 20-10-04.  LEAK CHECK GOOD.
